MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA TEMPERATURE CABLE

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA TEMPERATURE CABLE
Model Number SBTC1005
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the temperature value was showing asterisks in the sensica unit, and the previous hour readings were low.It was stated that when the user was squeezing or bending the cable at molex connector molding on the temperature cable by spinning it around, the temperature recorded on the sensica would fluctuate by several degrees.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause of the reported issue could not be determined.A potential root cause is part geometry.However this cannot be confirmed.It was stated that when the user was squeezing or bending the cable at molex connector molding on the temperature cable by spinning it around, the temperature recorded on the sensica would fluctuate by several degrees.All good faith attempts have been made to obtain additional information.The outcome of the repair cannot be determined at this time.In the event that information regarding the outcome of the repair and the status of the device is received, this record will be reopened to update the investigation.It is unknown if the device met specifications and whether the device was influenced by the reported failure.The device was in use on a patient.The serial number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ''indications: the bd sensica¿ urine output system is an automated system for continuous monitoring of urine output (uo) and core bladder temperature when connected to a temperature-sensing foley catheter.Target population: the bd sensica¿ urine output system is intended for bedside monitoring of urine output for any patient with an indwelling, urological catheter, drainage tubing and collection bag, typically in critical care settings or where close monitoring of urine output is desired.The bd sensica¿ urine output system is also intended for monitoring core bladder temperature when used with the bd sensica¿ temperature monitor module and a bd 400 series temperature-sensing foley catheter or equivalent.""general warnings medical electrical equipment requires special precautions regarding electromagnetic compatibility (emc) and needs to be installed and put into service according to the emc information provided in the charts at the end of these instructions for use (appendix a).Portable and mobile radiofrequency (rf) communications equipment can affect medical electrical equipment.The bd sensica¿ urine output system should not be stacked with other equipment.The bd sensica¿ urine output system has a degree of protection against electric shock of applied parts classified as type bf.This device is classified as an iec class i device.When using class 1 xp power model number: alm65us12 power supply, to avoid the risk of electric shock, this equipment must only be connected to a supply main with protective earth.Do not immerse or submerge the bd sensica¿ urine output stand, display monitor, ring, temperature monitor module, temperature sensor cables, or monoplug adapter in water or other liquids.Do not pour liquids over the display monitor, ring, temperature monitor, cables or monoplug adapter.If liquids accidentally spill onto the device(s), wipe off liquid with soft cloth as soon as possible.See section 14 for complete care instructions.This device is not suitable for use in the presence of flammable mixtures.This device is not suitable for use in oxygen rich environments.1.2 indications for use indications: the bd sensica¿ urine output system is an automated system for continuous monitoring of urine output (uo) and core bladder temperature when connected to a temperature-sensing foley catheter.Target population: the bd sensica¿ urine output system is intended for bedside monitoring of urine output for any patient with an indwelling, urological catheter, drainage tubing and collection bag, typically in critical care settings or where close monitoring of urine output is desired.The bd sensica¿ urine output system is also intended for monitoring core bladder temperature when used with the bd sensica¿ temperature monitor module and a bd 400 series temperature-sensing foley catheter or equivalent.1.3 contraindications there are no known contraindications for use with patients who have indwelling, urological catheters in place.1.4 warnings 7 the use of transducers and cables other than those specified, with the exception of transducers and cables sold as replacement parts, may result in increased emissions or decreased immunity of the bd sensica¿ urine output system.The bd sensica¿ urine output system is designed to be used with any bard¿ foley catheter and urological disposables connected to any standard urine drainage bag (2000 or 2500 ml), with or without a urine meter.If using a 400-series temperature-sensing foley catheter, see product instructions for use for mri compatibility.Refer to foley catheter instructions for use for indications and further product information.If using a 400-series temperature-sensing foley catheter, the operator is responsible for ensuring the compatibility of the temperature sensing foley catheter to the bd sensica¿ urine output system and its accessories.Incompatible components can result in degraded performance.No modification of the bd sensica¿ urine output system or any of its accessories is allowed.Warning: this product can expose you to di(2-ethylhexyl) phthalate (dehp), which is known to the state of california to cause cancer and birth defects or other reproductive harm.'' the device was not returned.
 
Event or Problem Description

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA TEMPERATURE CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13667516
Report Number1018233-2022-01052
Device Sequence Number4894267
Product Code EXS
UDI-Device Identifier00801741215742
UDI-Public00801741215742
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBTC1005
Device Catalogue NumberSBTC1005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown